# SDR DALA2025111708384

- Difficulty date: November 14, 2025
- Submitted: November 17, 2025
- Operation: Air carrier
- Aircraft: N584NW
- Make and model: Boeing 757351
- Aircraft serial: 32984
- Aircraft time: 78,500 hours, 25,851 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5804 MULTIPLE EMERGENCY LIGHTS NOT WORKING IN FWD CABIN. CORRECTIVE ACTION: REMOVED AND REPLACED EMERGENCY BATTERY AND CHARGER PER B757 AMM 33-51. OPS CHK GOOD. (8143628)
